Sur les exponentielles de polynômes et sur l'arithmétique des produits de lois de Poisson
Annales scientifiques de l'École Normale Supérieure, Série 3, Tome 54 (1937), pp. 231-292.
@article{ASENS_1937_3_54__231_0,
     author = {Levy, Paul},
     title = {Sur les exponentielles de polyn\^omes et sur l'arithm\'etique des produits de lois de {Poisson}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {231--292},
     publisher = {Elsevier},
     volume = {3e s{\'e}rie, 54},
     year = {1937},
     doi = {10.24033/asens.867},
     zbl = {0018.03102},
     language = {fr},
     url = {https://www.numdam.org/articles/10.24033/asens.867/}
}
TY  - JOUR
AU  - Levy, Paul
TI  - Sur les exponentielles de polynômes et sur l'arithmétique des produits de lois de Poisson
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1937
SP  - 231
EP  - 292
VL  - 54
PB  - Elsevier
UR  - https://www.numdam.org/articles/10.24033/asens.867/
DO  - 10.24033/asens.867
LA  - fr
ID  - ASENS_1937_3_54__231_0
ER  - 
%0 Journal Article
%A Levy, Paul
%T Sur les exponentielles de polynômes et sur l'arithmétique des produits de lois de Poisson
%J Annales scientifiques de l'École Normale Supérieure
%D 1937
%P 231-292
%V 54
%I Elsevier
%U https://www.numdam.org/articles/10.24033/asens.867/
%R 10.24033/asens.867
%G fr
%F ASENS_1937_3_54__231_0
Levy, Paul. Sur les exponentielles de polynômes et sur l'arithmétique des produits de lois de Poisson. Annales scientifiques de l'École Normale Supérieure, Série 3, Tome 54 (1937), pp. 231-292. doi : 10.24033/asens.867. https://www.numdam.org/articles/10.24033/asens.867/
  • Mane, Sateesh R. Compound Poisson Distributions: A General Framework, Journal of the Indian Society for Probability and Statistics (2025) | DOI:10.1007/s41096-024-00227-3
  • Khartov, A.A. Compactness criteria for quasi-infinitely divisible distributions on the integers, Statistics Probability Letters, Volume 153 (2019), p. 1 | DOI:10.1016/j.spl.2019.05.008
  • Zhang, Huiming; Li, Bo Characterizations of discrete compound Poisson distributions, Communications in Statistics - Theory and Methods, Volume 45 (2016) no. 22, p. 6789 | DOI:10.1080/03610926.2014.901375
  • Hürlimann, Werner The Concepts of Pseudo Compound Poisson and Partition Representations in Discrete Probability, Journal of Probability and Statistics, Volume 2015 (2015), p. 1 | DOI:10.1155/2015/189596
  • Zhang, Huiming; Liu, Yunxiao; Li, Bo Notes on discrete compound Poisson model with applications to risk theory, Insurance: Mathematics and Economics, Volume 59 (2014), p. 325 | DOI:10.1016/j.insmatheco.2014.09.012
  • Hürlimann, Werner A characterization of the compound multiparameter Hermite gamma distribution via Gauss's principle, The Scientific World Journal. Probability and Statistics, Volume 2013 (2013), p. 7 (Id/No 468418) | DOI:10.1155/2013/468418 | Zbl:1328.60035
  • Lee, K.-S.; Si, Si A noise with space parameter and invariance of the class of intensities, Infinite Dimensional Analysis, Quantum Probability and Related Topics, Volume 15 (2012) no. 4, p. 8 (Id/No 1250025) | DOI:10.1142/s0219025712500257 | Zbl:1279.60088
  • Hida, Takeyuki; Si, Si; Htay, Win Win A noise of new type and its application, Ricerche di Matematica, Volume 61 (2012) no. 1, pp. 47-55 | DOI:10.1007/s11587-011-0114-0 | Zbl:1301.60085
  • Puig, Pedro; Valero, Jordi Characterization of count data distributions involving additivity and binomial subsampling, Bernoulli, Volume 13 (2007) no. 2, pp. 544-555 | DOI:10.3150/07-bej6021 | Zbl:1127.62009
  • Hürlimann, Werner Measuring operational risk using a mean scaled individual risk model, Applied Mathematics and Computation, Volume 152 (2004) no. 2, p. 425 | DOI:10.1016/s0096-3003(03)00568-x
  • Granger, Clive W. J.; Ding, Zhuanxin Varieties of long memory models, Journal of Econometrics, Volume 73 (1996) no. 1, pp. 61-77 | DOI:10.1016/0304-4076(95)01733-x | Zbl:0854.62100
  • Milne, R. K.; Westcott, M. Generalized multivariate Hermite distributions and related point processes, Annals of the Institute of Statistical Mathematics, Volume 45 (1993) no. 2, p. 367 | DOI:10.1007/bf00775822
  • Székely, Gábor J. Paradoxes in the foundations of probability theory. Miscellaneous paradoxes, Paradoxes in Probability Theory and Mathematical Statistics (1986), p. 174 | DOI:10.1007/978-94-017-2533-0_4
  • Waymire, Ed; Gupta, Vijay K. An analysis of the Pólya point process, Advances in Applied Probability, Volume 15 (1983) no. 1, p. 39 | DOI:10.2307/1426981
  • Fel'dman, G. M. Generalized Poisson distribution on groups, Journal of Soviet Mathematics, Volume 23 (1983), pp. 2335-2351 | DOI:10.1007/bf01682814 | Zbl:0517.60005
  • Fel’dman, G. M.; Fryntov, A. E. Decomposition of the Convolution of Two Poisson Distributions on a Locally Compact Abelian Group, Theory of Probability Its Applications, Volume 26 (1982) no. 3, p. 601 | DOI:10.1137/1126067
  • Fel'dman, G. M.; Fryntov, A. E. Expansion of a convolution of gaussian and poisson distributions of locally compact Abelian groups, Functional Analysis and Its Applications, Volume 13 (1980) no. 4, p. 316 | DOI:10.1007/bf01078386
  • Huff, Barthel W. Some Comments on Mixtures and Infinite Divisibility, SIAM Journal on Applied Mathematics, Volume 35 (1978) no. 1, p. 17 | DOI:10.1137/0135002
  • Il'inskij, A. I. The arithmetic of the characteristic Polya functions, Mathematical Notes, Volume 21 (1977), pp. 400-405 | DOI:10.1007/bf01788238 | Zbl:0401.60006
  • Livshits, L. Z.; Ostrovskij, I. V.; Chistyakov, G. P. Arithmetic of probability laws, Journal of Soviet Mathematics, Volume 6 (1976), pp. 99-122 | DOI:10.1007/bf01246365 | Zbl:0376.60020
  • Fel’dman, G. M. On Generalized Poisson Distributions on Groups, Theory of Probability Its Applications, Volume 20 (1976) no. 3, p. 641 | DOI:10.1137/1120071
  • Fryntov, A. E. On the Factorization of Infinitely Divisible Distributions, Theory of Probability Its Applications, Volume 20 (1976) no. 3, p. 648 | DOI:10.1137/1120073
  • Consul, P. C. Some New Characterizations of Discrete Lagrangian Distributions, A Modern Course on Statistical Distributions in Scientific Work (1975), p. 279 | DOI:10.1007/978-94-010-1848-7_25
  • References, Decomposition of Multivariate Probabilities (1975), p. 236 | DOI:10.1016/b978-0-12-199450-1.50017-0
  • CUPPENS, ROGER An Isomorphism Method for the Study of I0n, Multivariate Analysis–III (1973), p. 183 | DOI:10.1016/b978-0-12-426653-7.50018-1
  • Lukacs, Eugene A survey of the theory of characteristic functions, Advances in Applied Probability, Volume 4 (1972) no. 1, p. 1 | DOI:10.2307/1425805
  • Milne, R. K.; Westcott, M. Further results for Gauss-Poisson processes, Advances in Applied Probability, Volume 4 (1972) no. 1, p. 151 | DOI:10.2307/1425809
  • Cuppens, Roger Application de la th�orie des fonctions caract�ristiques de plusieurs variables � l'�tude de certains probl�mes de d�composition des fonctions caract�ristiques d'une variable, Zeitschrift f�r Wahrscheinlichkeitstheorie und Verwandte Gebiete, Volume 15 (1970) no. 2, p. 144 | DOI:10.1007/bf00531883
  • Runnenburg, J. Th. Limit theorems for stochastic processes occurring in studies of the light‐sensitivity of the human eye, Statistica Neerlandica, Volume 23 (1969) no. 1, p. 1 | DOI:10.1111/j.1467-9574.1969.tb00070.x
  • Davidson, Rollo More Delphic theory and practice, Zeitschrift f�r Wahrscheinlichkeitstheorie und Verwandte Gebiete, Volume 13 (1969) no. 3-4, p. 191 | DOI:10.1007/bf00539200
  • Lukacs, Eugene Analytical methods in probability theory, Symposium on Probability Methods in Analysis, Volume 31 (1967), p. 208 | DOI:10.1007/bfb0061120
  • Skimizu, Ryoichi On the decomposition of infinitely divisible characteristic functions with a continuous poisson spectrum, Annals of the Institute of Statistical Mathematics, Volume 16 (1964) no. 1, p. 387 | DOI:10.1007/bf02868582
  • Linnik, Yu. V. General Theorems on the Factorization of Infinitely Divisible Laws, Theory of Probability Its Applications, Volume 3 (1958) no. 1, p. 1 | DOI:10.1137/1103001
  • Feller, W. The fundamental limit theorems in probability, Bulletin of the American Mathematical Society, Volume 51 (1945) no. 11, p. 800 | DOI:10.1090/s0002-9904-1945-08448-1

Cité par 34 documents. Sources : Crossref, zbMATH